MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO D42MM +2MM; SHOULDER GLENOSPHERE

DEPUY FRANCE SAS - 3003895575 XTND GLENO D42MM +2MM; SHOULDER GLENOSPHERE
Model Number 1307-62-142
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the glenosphere would not mate with the metaglene.This was tried multiple times and the internal screw in piece would not engage with the metaglene.No fault of the surgeon.There was a surgical delay of 30 mins.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
XTND GLENO D42MM +2MM
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10434223
Report Number1818910-2020-18490
Device Sequence Number2801282
Product Code HSD
UDI-Device Identifier10603295502500
UDI-Public10603295502500
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-62-142
Device Catalogue Number130762142
Device Lot NumberD19051764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHOULDER METAGLENE